Alert archive / Illinois / Flash Flood Warnings in 2019
Flash Flood Warning 11, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 28, 2019, 8:57 PM CDT for 8 counties in Illinois. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 8:57 PM CDT (01:57 UTC)
- Expired
- May 29, 2019, 3:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 95 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 9:30 PM CDT | FLASH FLOOD | Bellevue, IL | SEVERAL ROADS FLOODED |
| May 28, 9:30 PM CDT | FLASH FLOOD | Princeville, IL | SEVERAL ROADS FLOODED |
| May 28, 10:00 PM CDT | FLASH FLOOD | Pekin, IL | STREET FLOODING WITH TWO FEET OF WATER AT INTERSECTION OF VEERMAN AND SHERIDAN |
| May 29, 12:15 AM CDT | HEAVY RAIN 1.37 | Marshall County Airport, IL | |
| May 29, 12:20 AM CDT | HEAVY RAIN 1.04 | East Peoria, IL | |
| May 29, 12:20 AM CDT | HEAVY RAIN 1.2 | Sw Hanna City, IL | APRS MESONET |
| May 29, 12:55 AM CDT | HEAVY RAIN 1.09 | Peoria International Ai, IL | 24-HOUR TOTAL, BUT MOST FELL IN THE LAST 6 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
455
WGUS53 KILX 290157
FFWILX
ILC057-107-123-125-143-175-179-203-290800-
/O.NEW.KILX.FF.W.0011.190529T0157Z-190529T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
857 PM CDT Tue May 28 2019
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Marshall County in central Illinois...
Northwestern Logan County in central Illinois...
Western Woodford County in central Illinois...
Northeastern Fulton County in west central Illinois...
Stark County in north central Illinois...
Tazewell County in central Illinois...
Eastern Mason County in central Illinois...
Peoria County in central Illinois...
* Until 300 AM CDT Wednesday.
* At 856 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Rainfall rates in excess of two
inches per hour is possible. Flash flooding is expected to begin
shortly.
This includes the following highways...
Interstate 155 between mile markers 3 and 31.
Interstate 474 between mile markers 0 and 14.
Interstate 74 between mile markers 69 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4117 8964 4115 8964 4115 8933 4112 8933
4111 8936 4110 8928 4023 8926 4014 8999
4115 8998 4115 8987 4117 8986
$$
253 follow-up statements
663
WGUS73 KILX 290358
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1058 PM CDT Tue May 28 2019
ILC057-107-123-125-143-175-179-203-290800-
/O.CON.KILX.FF.W.0011.000000T0000Z-190529T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Logan-Woodford-Fulton-Stark-Tazewell-Mason-Peoria-
1058 PM CDT Tue May 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
MARSHALL...NORTHWESTERN LOGAN...WESTERN WOODFORD...NORTHEASTERN
FULTON...STARK...TAZEWELL...EASTERN MASON AND PEORIA COUNTIES...
At 1056 PM CDT, emergency management reported 2 feet of water at the
intersection of Veerman and Sheridan in Pekin. One to two inches of
rain has already fallen and flash flooding is occurring.
This includes the following highways...
Interstate 155 between mile markers 3 and 31.
Interstate 474 between mile markers 0 and 14.
Interstate 74 between mile markers 69 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4117 8964 4115 8964 4115 8933 4112 8933
4111 8936 4110 8928 4023 8926 4014 8999
4115 8998 4115 8987 4117 8986
$$
Barnes994
WGUS73 KILX 290644
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
144 AM CDT Wed May 29 2019
ILC057-107-125-290651-
/O.CAN.KILX.FF.W.0011.000000T0000Z-190529T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan-Fulton-Mason-
144 AM CDT Wed May 29 2019
...THE FLASH FLOOD WARNING FOR NORTHWESTERN LOGAN...NORTHEASTERN
FULTON AND EASTERN MASON COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 4117 8964 4115 8964 4115 8933 4112 8933
4111 8936 4110 8928 4074 8927 4063 8999
4115 8998 4115 8987 4117 8986
$$
ILC123-143-175-179-203-290800-
/O.CON.KILX.FF.W.0011.000000T0000Z-190529T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Woodford-Stark-Tazewell-Peoria-
144 AM CDT Wed May 29 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
MARSHALL...NORTHWESTERN WOODFORD...STARK...NORTH CENTRAL TAZEWELL AND
PEORIA COUNTIES...
At 141 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain of up to 3 inches across the warned area. Law enforcement
reports areas of ongoing flooding, while additional moderate to
heavy rain is expected overnight.
This includes the following highways...
Interstate 474 between mile markers 0 and 4.
Interstate 74 between mile markers 69 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4117 8964 4115 8964 4115 8933 4112 8933
4111 8936 4110 8928 4074 8927 4063 8999
4115 8998 4115 8987 4117 8986
$$
37092
WGUS73 KILX 290803
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
303 AM CDT Wed May 29 2019
ILC123-143-175-179-203-290813-
/O.EXP.KILX.FF.W.0011.000000T0000Z-190529T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Woodford-Stark-Tazewell-Peoria-
303 AM CDT Wed May 29 2019
...THE FLASH FLOOD WARNING FOR MARSHALL...NORTHWESTERN WOODFORD...
STARK...NORTH CENTRAL TAZEWELL AND PEORIA COUNTIES HAS EXPIRED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4117 8964 4115 8964 4115 8933 4112 8933
4111 8936 4110 8928 4074 8927 4063 8999
4115 8998 4115 8987 4117 8986
$$
GeelhartWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:52 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 28, 6:52 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 652 PM CDT Tue May 28 2019 .SHORT TERM...(This evening through Wednesday) ISSUED AT 300 PM CDT Tue May 28 2019 Thunderstorms are ongoing this afternoon across central Illinois in the vicinity of a frontal boundary draped from near Jacksonville to Danville at 20Z and slowly sagging south. Temperatures in the low 80s with dew points pooling to around 70F are contributing to moderately strong instability. 20Z SPC meso- analysis indicates a corridor of 2000-2500 J/kg MLCAPE over the area coincident with 40+ kts of deep layer shear supporting organized convection. A few storms have become supercellular this afternoon, and the environment will continue to support this storm mode at least on an isolated basis over the next several hours. Damaging winds and large hail are the primary concerns in the warm sector, though cannot rule out an isolated tornado, especially for any storms that become rooted along the boundary with storm tracks fairly parallel to the orientation of boundary today. The threat north of the front will transition primarily to a hail threat. The current Severe Thunderstorm Watch (272) is in effect until 00Z this evening; however, the severe threat continues into the late evening and overnight hours as the low level jet ramps up in the vicinity of Kansas City and across northern MO. Thunderstorms are expected to redevelop and expand in coverage and intensity along the nose of the low level jet and spread east along the instability gradient overnight, including across portions of Illinois. While some of the location and timing details still need to be worked out, strong synoptic flow should help advect unstable air back north over any areas worked over from this afternoon, with deep layer shear also increasing as a result. Models have had a very poor handle on ongoing convection, and there remains considerable uncertainty in how storms may evolve this evening. On Wednesday, surface low is progged to lift across northern Illinois with areas along and north of the low track the main focus for precip. Across the local area, well within the warm sector, unstable conditions are expected to redevelop once again. Forecast soundings show weak if any convective inhibition. The best forcing is well to our north, but given the thermal profiles, couldn't rule out isolated to widely scattered thunderstorms over central Illinois. Mid an upper level flow remain strong on Wednesday, so the combination of strong shear and instability will again support a severe threat across portions of the forecast area. .LONG TERM...(Wednesday night through Tuesday) ISSUED AT 300 PM CDT Tue May 28 2019 Overall upper air pattern remains blocky through the long term period with a persistent closed low over the west coast. Upper ridge currently over the southeastern CONUS is progged to retrograde to the mid section of the country over the weekend. This will transition the local area into northwest flow aloft. Temperatures moderate slightly back to seasonal norms as this occurs, possibly slightly below normal at times, but we do look to maintain an active pattern with baroclinic zone persisting over the region. The ring-of-fire like pattern persists into Wednesday night with additional chances for thunderstorms along the northwest periphery of the Bermuda high. Meanwhile, an upper low over the Great Plains is progged to gradually open up and shift east across Illinois on Thursday, bringing yet another round of precip. This is coincident with a deep upper low digging south across Hudson Bay and pushing colder air across the Great Lakes and into the Midwest. The northwest flow aloft will persist in the wake of this wave through the weekend will result in temperatures topping out in the 70s for most of the forecast area Thursday through the weekend, except on Saturday when we may tag 80F. Upper ridge is progged to amplify across the Great Plains over the weekend into early next week while the 850mb thermal ridge gradually inches back east towards the Mississippi River valley through midweek. Temperatures should trend back up as a result, but will be tempered by additional precip chances along the baroclinic zone. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 651 PM CDT Tue May 28 2019 Thunderstorms will begin to develop again late this evening along a warm frontal zone and remnant outflow boundary draped west to east across central IL, while additional storms east of a cold front currently over eastern KS will begin to accelerate toward the area, likely arriving around midnight in west central IL and an hour or two later toward the I-57 corridor. MVFR cigs will be associated with this thunderstorm activity, as well as the potential for strong gusty winds. Other hazards include low level wind shear due to strong wind flow at the 2000 foot level and lighter S-E flow at the surface for KSPI-KBMI northwestward for a few hours late this evening. Lingering showers and thunderstorms should head eastward by early morning, reducing chances for thunder below mentionable levels by around 10 Z. Lingering MVFR cigs should improve to VFR by around 17Z. Winds this evening gusty and southerly up to 25 kts along the I-72 terminals which lie south of the surface boundary, while lighter easterly winds linger to the north. This boundary is expected to work northward through the evening, causing winds to shift to southerly across the area. Expect generally 7-12 kts overnight, increasing to 10-15 kts by 17Z. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday morning for ILZ027>031- 036>038-040>042-047>051. && SHORT TERM...Deubelbeiss LONG TERM...Deubelbeiss AVIATION...37
Hazardous weather outlook, May 28, 3:51 PM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 351 PM CDT Tue May 28 2019 ILZ027-036-040-041-047-049-050-291100- Cass-Fulton-Knox-Mason-Morgan-Schuyler-Scott- 351 PM CDT Tue May 28 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Another round of severe thunderstorms are possible later this evening into tonight. Damaging winds, hail, and tornadoes are all possible. In addition, heavy rain with the storms may result in flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday afternoon and early evening. Major flooding will continue along the Illinois River through the period, with steady rises. Major flooding will continue along the La Moine River, and renewed flooding on the Spoon River is expected to crest on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely between 8 pm and midnight. ILZ028>031-037-038-291100- Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 351 PM CDT Tue May 28 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Another round of severe thunderstorms can be expected late this evening into tonight. Damaging winds are the primary concern, though hail and isolated tornadoes are possible. In addition, heavy rain with the storms may result in flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. However, the severe weather potential is lower. Moderate flooding will continue along the Illinois River through the period, with renewed rises cresting this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely after 10 pm tonight. ILZ042-048-051-291100- Logan-Menard-Sangamon- 351 PM CDT Tue May 28 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Scatterred severe thunderstorms are possible tonight. Damaging winds are the primary concern, though isolated tornadoes and hail are also possible. In addition, heavy rain with the storms may result in flash flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible after midnight tonight. ILZ043-044-052>054-061-291100- Christian-De Witt-Macon-Moultrie-Piatt-Shelby- 351 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Scatterred severe thunderstorms are possible tonight. Damaging winds are the primary concern, though isolated tornadoes and hail are also possible. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible after midnight tonight. ILZ045-046-055>057-291100- Champaign-Coles-Douglas-Edgar-Vermilion- 351 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...TONIGHT... Scatterred severe thunderstorms are possible tonight. Damaging winds are the primary concern, though isolated tornadoes and hail are also possible. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday afternoon through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible after midnight tonight. ILZ062-063-066>068-071>073-291100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 351 PM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Strong to severe storms are possible in southeast Illinois late tonight. The main threat with the severe storms will be damaging winds and hail. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Additional thunderstorms are expected Wednesday through Thursday evening, then again this weekend. Some of the storms may be severe Wednesday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late tonight after 3 am. Miller
In the hours before
Local storm report, May 28, 4:36 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN WNW TOULON 41.09N 89.86W
05/28/2019 M1.34 INCH STARK IL COCORAHS
0215 PM HAIL DE LAND 40.12N 88.64W
05/28/2019 E2.50 INCH PIATT IL PUBLIC
RELAYED BY WAND-TV. TIME ESTIMATED.
0225 PM HAIL WELDON 40.12N 88.75W
05/28/2019 M1.50 INCH DE WITT IL PUBLIC
RELAYED BY WCIA-TV. TIME ESTIMATED.
0235 PM TSTM WND GST 2 N DE LAND 40.15N 88.64W
05/28/2019 E50.00 MPH PIATT IL EMERGENCY MNGR
0328 PM HAIL FISHER 40.32N 88.35W
05/28/2019 M1.25 INCH CHAMPAIGN IL PUBLIC
TIME ESTIMATED
0330 PM HAIL 2 NNW DEWEY 40.35N 88.30W
05/28/2019 M1.50 INCH CHAMPAIGN IL COCORAHS
0335 PM HAIL 5 NW RANTOUL 40.35N 88.22W
05/28/2019 E1.75 INCH CHAMPAIGN IL PUBLIC
TIME ESTIMATED
0340 PM HAIL RANTOUL 40.30N 88.16W
05/28/2019 E0.88 INCH CHAMPAIGN IL PUBLIC
0355 PM HAIL MUNCIE 40.12N 87.84W
05/28/2019 M0.75 INCH VERMILION IL EMERGENCY MNGR
0407 PM TORNADO 5 S HENNING 40.23N 87.70W
05/28/2019 VERMILION IL EMERGENCY MNGR
POSSIBLE BRIEF TOUCH DOWN. NO DAMAGE.
&&
25Local storm report, May 28, 5:22 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG OAKWOOD 40.11N 87.78W
05/28/2019 VERMILION IL BROADCAST MEDIA
TREE BLOWN DOWN
&&
25Local storm report, May 28, 8:14 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
814 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND GST 1 N ABINGDON 40.82N 90.40W
05/28/2019 E70 MPH KNOX IL TRAINED SPOTTER
&&
25Local storm report, May 28, 8:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL CUBA 40.49N 90.19W
05/28/2019 M1.00 INCH FULTON IL EMERGENCY MNGR
&&
25Local storm report, May 28, 8:26 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
826 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 4 W CANTON 40.56N 90.12W
05/28/2019 M1.00 INCH FULTON IL EMERGENCY MNGR
&&
25Local storm report, May 28, 8:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST 1 S CANTON 40.55N 90.04W
05/28/2019 E60 MPH FULTON IL EMERGENCY MNGR
0820 PM TSTM WND GST FAIRVIEW 40.65N 90.19W
05/28/2019 E60 MPH FULTON IL EMERGENCY MNGR
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 49 min |
| May 28, 8:19 PM CDT | Flash Flood Warning | ILX | Fulton, Knox | 8 hr |
| May 28, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 38 min |
| May 28, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Schuyler, Tazewell | 38 min |
| May 28, 9:04 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Peoria and 1 more | 41 min |
| May 28, 9:43 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Marshall, Tazewell, Woodford | 6 hr |
| May 28, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 45 min |
| May 29, 3:33 PM CDT | Special Weather Statement | ILX | Clark | 42 min |
| May 29, 4:20 PM CDT | Special Weather Statement | ILX | Clark | 25 min |
| May 29, 4:29 PM CDT | Flash Flood Warning | ILX | Clark, Crawford | 6 hr |
| May 29, 4:32 PM CDT | Tornado Warning | ILX | Christian, Macon | 28 min |
| May 29, 5:07 PM CDT | Special Weather Statement | ILX | Cumberland | 23 min |
| May 29, 5:11 PM CDT | Special Weather Statement | ILX | Moultrie | 34 min |
| May 29, 5:13 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Shelby | 32 min |
| May 29, 5:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| May 29, 5:36 PM CDT | Special Weather Statement | ILX | Christian, Coles, Douglas, Morgan, Moultrie, Sangamon and 1 more | 114 min |
| May 29, 6:35 PM CDT | Special Weather Statement | ILX | Clark | 40 min |
| May 29, 6:52 PM CDT | Special Weather Statement | ILX | Effingham | 38 min |
Nearby
Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.